# SDR ASAA0580531

- Difficulty date: October 19, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5932344501
- Condition: Restricted
- Location: Fs 845-946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA LINE CHECK, FOUND FORWARD LEFT OVERWING EMERGENCY EXIT DOOR `WILL NOT OPEN WITHOUT EXCESSIVE FORCE.`  ADJUSTED TRIM AROUND DOOR.  DOOR COULD THEN BE OPENED, REMOVED WITHOUT EXCESSIVE FORCE.  (M)
